In another post, I just mentioned that I feel worse after injecting Stelara, last week, than I did before I injected it. It was my third dose and now I am in one whopper of a flare.
I was reading back through other posts I had made, and I realized that I said the same thing about my last dose 12 weeks ago....that I initially felt worse after injecting it ! The flare did calm down a bit, but I never felt better. Or even good.
Is this possible or am I, as I am strongly beginning to suspect, just NUTS???
Look what I found.
Ustekinumab Associated With Flares of Psoriatic Arthritis
I'm trying to find the entire article.
When it works, it works well. It is however off the list in the UK now:
Wow... I hope you can find something that works and doesn't worsen things. I wonder how they missed that in the clinical trials?
I have been flaring after I take Stelara but then I get about 8 weeks of being symptom free. What it feels like to me is it takes 2 weeks to kick in, 8 weeks of relief and 2 weeks winding down to the next shot. I just had my 5th shot 11/24/14 and have not had relief yet but David was home and I way over did. And I don't regret it at all!
I am sorry youare having such issues mimiB. You are in my thoughts and prayers <3.
Thanks so much, Michael. I saw my doc today for an injection in my wonky knee and told him about the flares after the last two shots. I really think I may have felt "better" though not good on Humira. We are going to abandon the Stelara and go back to a TNF inhibitor, either Humira or Simponi Aria if he wins the battle with my insurance company. I was turned down for it before, but he said that he was going to fight for me and not take "no" for an answer this time. I see him again on the 11th.
I am already feeling better from the steroids in the knee injection, hopefully it will tide me over for awhile.
It is easy to overdo for the Holidays ! But I enjoy the festivities and we try to spread out all the work so that no one individual gets too stressed out.
I just thought the JAMA article was very interesting and so were the case studies which involved people actually having worsening of symptoms on Stelara. The other interesting part was when they went back to previously "failed " TNF drugs, they worked better after being on Stelara.
That is very interesting. I could always restart a TNF again if Stelara stops working for me. Ihope it works for you mimi.
Any drug you take for this disease can cause flares. Humira flared me. The next round of biologics looks promising; hopefully you get relief before than.